# SDR 2005UALA00426

- Difficulty date: May 6, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 51,074 hours, 27,699 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT MLG SUPPORT BEAMS OUTBOARD FITTINGS AND RT WING SPAR UPPER CHORD ARE CRACKED AT HOLE C.   INTERIM REPAIR. ACP. PER EVA IMC-10243. ACP HFEC INSP. OF THE LOWER VERTICAL CHORD FOR CRACK INDICATIONS AT EVERY "C" CHECK. IF A CRACK IS FOUND AT HOLE "C", CONTACT FLEET EG. PERM REPAIR. TO BE ACP. AT NEXT HMV. REPLACED FITTING AT HMV ON SNR JIC'S.
